Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the treatment for skin candidiasis?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Yeast infection in groin for two weeks from several weeks of antibiotic use. Taken two 150 diflucan in last fourteen days. Gyno had me use j&j baby powder first week. Infection returned one week after first diflucan. Dermatologist had me take second diflucan & started me on zeasorb af 2 days ago 4xs a day. How long till I know if zeasorb is going to work? Do not want to take more diflucan. He said I might need 4 diflucan! This is the 4th time taken diflucan in year & 1/2. Do you develop tolerance to it? Never had to take more than one but never had skin yeast infection. How much diflucan is typical for this problem? What else can I do?
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Rhea Chanda 8 hours later
Brief Answer: cutaneous cansdid infection Detailed Answer: Hello Skin candid infection is common . It needs antigungal treatment . Too much use of diflucan may have reduced the efficacy of the drug . I would suggest using topical antifungals in th form of powder or ointment . If it's working you will see a difference within 3-4 days . Injections are the last resort . Continue your doses current treatment . If there is no improvement in another 2 days see your doctor about injections. Keep the area clean but always dry properly . Rule out diabetes since you have recurrence . Skin infections are more severe than mucous infection . It may take more time to clear . Find out why you are having repeated infections .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor